# SDR AALA201807179018

- Difficulty date: July 15, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 55,284 hours, 22,769 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S EMERGENCY FLASHLIGHT HOLDER SEAL BROKEN AND PRESS TO TEST FAILED.  REPLACED THE 1 FLASHLIGHT ASSEMBLY IAW AMM 25-64-00.
